# SDR UIEA2016120900995

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,730 hours, 17,080 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER LANDING, APU FAULT.  CLEARED THE FAULT AND OPS CHECKED THE APU IAW 49-00-00. NO DEFECTS NOTED.
